MathSciNet Relay Station
MathSciNet bibliographic data
MR2431034 32A25 (33C70)
Park, Jong-Do New formulas of the Bergman kernels for complex ellipsoids in $\Bbb C^2$. Proc. Amer. Math. Soc. 136 (2008), no. 12, 4211–4221.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement